# SDR YENA200539

- Difficulty date: July 6, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 18,973 hours, 7,539 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A NOTICED ODOR OF BURNT WIRES STARTING AT ROW 12ABC AND STRONGEST AT ROW 14ABC.  LIVE TV AND CABIN FANS TURNED OFF AND PUT AC FLOW TO HIGH AND ODOR DISSIPATED.   A/C WAS DIVERTED. GROUND INSPECTION OF SUSPECT AREA REVEALED NO DEFECTS.  SEVERAL SEB'S, DPCU'S AND CABLES FROM SUSPECT AREA REMOVED AS A PRECAUTION AND EXAMINED IN SHOP WITH FAA PRESENT.  REVEALED NO DEFECTS.
